# SDR DALA2025090106456

- Difficulty date: August 31, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 52,691 hours, 27,685 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE, REAR FUSELAGE BETWEEN FR 82-FR83, STR 7L-STR 8L SKIN PANEL WITH DENT.   EVALUATED DENT LOCATED AT 85MM FWD OF FR83, BETWEEN S7L AND S8L IAW SRM TASK 53-00-11-283-005. (1174967).
